# SDR 05FDEA04146

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Fastener
- Condition: Incorrect
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED ON NR 1 PYLON RT SIDE IB AFT LOWER FAIRING EXT DOUBLER STA 1050 RIB 20 NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA, REF N00705.  REPAIR REVEALED INCORRECT FASTENER INSTALLED REMOVED AND REPLACED REPAIR IAW 54-54-51.
